Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Asymptotic properties of the vector Carleson embedding theorem


Author: Michael Goldberg
Journal: Proc. Amer. Math. Soc. 130 (2002), 529-531
MSC (2000): Primary 42B20, 42A50
Published electronically: June 6, 2001
MathSciNet review: 1862133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

The dyadic Carleson embedding operator acting on $\mathbb{C}^n$-valued functions has norm at least $C\log n$. Thus the Carleson Embedding Theorem fails for Hilbert space valued functions.


References [Enhancements On Off] (What's this?)

  • 1. John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • 2. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, University Press, Cambridge, 1934.
  • 3. Nets Hawk Katz, Matrix valued paraproducts, Proceedings of the conference dedicated to Professor Miguel de Guzmán (El Escorial, 1996), 1997, pp. 913–921. MR 1600223, 10.1007/BF02656495
  • 4. Fedor Nazarov, Serguei Treil, and Alexander Volberg, Counterexample to the infinite-dimensional Carleson embedding theorem, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 4, 383–388 (English, with English and French summaries). MR 1467091, 10.1016/S0764-4442(97)85621-2
  • 5. F. Nazarov, G. Pisier, S. Treil, and A. Volberg, Sharp estimates in the vector Carleson imbedding theorem and for vector paraproducts, Preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20, 42A50

Retrieve articles in all journals with MSC (2000): 42B20, 42A50


Additional Information

Michael Goldberg
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
Email: mikeg@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06109-3
Keywords: Carleson embedding theorem, vector valued functions, operator valued measures, weights
Received by editor(s): July 5, 2000
Published electronically: June 6, 2001
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society